# SDR SIMA20180723001

- Difficulty date: July 23, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N812AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145531
- Aircraft time: 32,269 hours, 28,720 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROX STRIP NR 3 DOES NOT ILLUMINATE LG PG 4349635/2. FOUND ELECTRICAL CONNECTOR ON AIRCRAFT SIDE BROKEN. R&R CONNECTOR IAW SWPM 20-50-01. PERFORMED OPC OF EMER LIGHTS IAW AMM 33-50-00 OPC GOOD.
